# SDR FDEA201108293563

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF UPPER KEELBEAM BREATHER WEB AT FS 740 CORRODED COMPLETELY THROUGH WEB, WITH SEVERAL MORE AREAS OF SEVERE CORROSION IN SAME VICINITY.   REMOVED DAMAGED KEEL BEAM STIFFNER PLATE, LOCATED DRILLED & INSTALLED NEW STIFFNER PLATE IAW SRM 51-30-5, SRM 51-10-2, & SRM 51-30-2, AND DWG 65-23555.
